# SDR SWIA200923004

- Difficulty date: October 28, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 29,442 hours, 38,485 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Damaged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS AT 3A INOP.  (FLT 7763)  REPLACED SPLICES.
